SciELO - Scientific Electronic Library Online

 
vol.22 issue3LA (-5)-DEMI-RECONSTRUCTIBILITÉDES RELATIONS BINAIRES CONNEXES FINIESLE SEUIL DE RECONSTRUCTIBILITÉ PAR LE HAUT MODULO LA DUALITÉ DES RELATIONS BINAIRES FINIES author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

MARCELO, AGUSTÍN; MARCELO, FÉLIX  and  RODRIIGUEZ, CÉSAR. SOME RESULTS ON PRIME AND PRIMARY SUBMODULES. Proyecciones (Antofagasta) [online]. 2003, vol.22, n.3, pp.201-208. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172003000300003.

This article is devoted to study some properties of prime and primary submodules. First we characterize prime submodules of free modules and give a primality condition for certain submodules in terms of associated prime ideals. Furthermore, by using symmetric algebra of modules we describe Rees algebras associated to prime sub-modules and provide a computational method to check if some primary submodules of a free module have prime radical.

Keywords : Prime and Primary Submodules; Radical of Submodules; Rees Algebra of Modules.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License